MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC COMPLETE XR 123 FEMORAL STEM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TAPERLOC COMPLETE XR 123 FEMORAL STEM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during inspection of circulated stock, the sterile packaging was found damaged.There was no patient involvement.No further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (blister).For lot 7089480, sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.The reported event has been confirmed by evaluation of the returned product and provided photos.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
TAPERLOC COMPLETE XR 123 FEMORAL STEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20077847
Report Number0001825034-2024-02094
Device Sequence Number12677977
Product Code LPH
UDI-Device Identifier00880304517158
UDI-Public(01)00880304517158(17)310928(10)7089480
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-105140
Device Lot Number7089480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown